| Model Number |
1425US |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is used for treatment not diagnosis.The ventricular assist system is indicated for use as a bridge to cardiac transplantation and destination therapy in patients who are at risk of death from refractory end-stage left ventricular heart failure.The system is designed for in-hospital and out-of-hospital settings.Concomitant medical products: fr995-27 tissue valve, implanted on (b)(6) 2000.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the ventricular assist device (vad) controller alarms that there is no power when connected to ac adapter.The adapter was exchanged.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
The controller ac adapter (b)(4) was returned for evaluation.Various analyses were conducted and reviewed in order to evaluate the performance of the device in relation to the reported event.Failure analysis of the returned device revealed that the controller ac adapter passed visual examination and functional testing.The controller ac adapter was able to adequately provide power to a test controller.As a result, the reported event could not be confirmed or duplicated during testing.A possible root cause of the reported event can be attributed to a marginal connection between the controller and controller ac adapter.If information is provided in the future, a supplemental report will be issued.